# SDR COMA9710267

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Insert
- Part number: 8173861
- Condition: Worn
- Location: Prop Blade
- Part time: 1,842 hours
- Component: RFC11N16A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ASSEMBLY REMOVED FROM AIRCRAFT FOR BALANCE INSPECTION.  UPON INITIAL RECEIVING INSPECTION THE BEARING INSERT WAS FOUND TO BE WORN .0225 AND UNCONCENTRIC.  INSERT WAS REMOVED FROM SERVICE AND HELD FOR FURTHER EVALUATION.
